So this last year I have been trying a couple anti-psychotics, and unlike anti-depressants they have helped with my mind. I have however had bad physical symptoms with all, ranging from major weight gain to loss of conciousness(today). I know that the pills might give me a better outlook but I am almost seeing the side effects as a sign from the universe that I should give up. Thus far its been quentiapine, risperadone, ziprasidone, and ariprazole. Any similar experiences or wisdom on how to deal with the physical side effects without giving up completely?
When it comes to anti-depressants it's kinda a trial and error kind of thing, there is one out there that will work great for you all around. The only problem with that is that theres tons that wont =/ Talk to your doctor or phychistrist and tell them the side effects your experiencing and ask them if you should get on something else. Don't give up though, sometimes you hit rough patches but there will be other good times :) When I was younger I tried so many different anti-depressant celexa, lexapro, remeron, zoloft, holy moly I can't even think of them all. I ended up getting more depressed because I thought I was a lost cause. Now that i'm older i'm off all medications and feel great :)
I simply hate it when they make me feel out of it, like I'm not myself. Abilify seems to be working without that effect though. You should message me sometime, share experiences, since no one I know will ever admit to using this class of medications.
So you are going to categorize a group of people based on one person in your life? We all have people in our lives who are less than great, but everyone is individual and doesn't define anyone else.
I find the term 'few loose screws' kind of offensive. If you can't show some sort of empathy to your own aunt, or better yet give a good answer to my question you shouldn't talk.
Fine I won't. My aunt deserves it for all of the mean things that she has done to her own family, including her parents. My dad & his other sister disowned her.
i'm on anti-psychotic medication they can make you feel wierd at first but once in your system you'll feel fine
thanks, I'm nearly at the end of medicines to try it's so depressing yet oddly funny at the same time.
I have an aunt that has a few loose screws & she takes medication for it. Not sure what kind tho :)
I don't recall categorizing a "group" of people, I categorized my aunt.